Jump to content

Introducing comet


[Co...]

Recommended Posts

Hi,

 

I'm comet and I've been using klonopin on a daily basis for over seven years.  I'm quite dependent on it to get through my life.  I would like very much to return to the way I was before my use became integral to my functioning.

 

My daily use has been between .5 and 1.0 mgs.  Nevr more...never less.  During stressful periods, and after the doctor suggested I do so, I went up to 1.0 per day.  But usually only for a month or so before I get tired of being on such a high dose and then I taper back down to .5.

 

I can't say that my experience has been 100% negative.  I've never needed to increase the dosage beyond 1.0 even after years of taking it, and it does continue to allow me to sleep through the night most nights and keeps the panic attacks at bay.  But...I miss knowing what it's like to be not dependent on something every day and feel like my cognitive ability is impaired (I'm an attorney, so it's somewhat important).

 

Most recently, I was on a dose of 1.0 for 2 months before tapering back down to .5.  The method I used was simply to go to .75, hold for a week, then go to .5.

 

I've been on .5 for a week and am determined to keep going this time.   Im going to stabilize at .5 for another week and In one more week I'll make the next cut.  I'm very nervous as I know this os going to be sometimes a very uncomfortable process.  I'm seeking support, feedback, suggestions and ideas.  Maybe trade a story or two and get some moral support for the next few months.  I hope this introduction is what you were asking for.  I'm more than happy to answer any other questions.

 

Link to comment
Share on other sites

Hi Comet, welcome to BenzoBuddies

 

I's good to see that you know to cut down slowly. For some a .25 cut of Klonopin can be a bit rough but it seems like you're handling it well. We all metabolize this drug differently. It's generally suggested to taper by 10% every 10 to 14 days depending on how you feel. You'll find plenty of support here, many buddies are tapering Klonopin so you're not alone.

 

I'm glad you found us, let us know how we can help.

 

Star

Link to comment
Share on other sites

Thanks Star,

 

I haven't been withdrawal symptom free.  The cuts are have been uncomfortable for a few days and then seems to be tolerable.  The worst part is a pretty nasty and persistent headache and the constant tinnitus.

 

I'm holding at .5 for one more week to feel comfortable at this level before making the next cut.  Though I'm tempted to try .25 again, I suspect for the "last pill" I'll need to make cuts of .125 and hold for two weeks each cut... Well that's the plan anyway.  Wish me luck.

Link to comment
Share on other sites

Yes, it's a good idea to taper a little slower towards the end, no rush. The tinnitus was one of the very first symptoms I experienced in withdrawal, it goes away in time. We're here for you, take it slow.  :thumbsup:
Link to comment
Share on other sites

×
×
  • Create New...